MAUDE Adverse Event Report: NIHON KOHDEN ORANGEMED, LLC NIHON KOHDEN NKV-330 VENTILATOR SYSTEM; VENTILATOR, CONTINUOUS, FACILITY USE

NIHON KOHDEN ORANGEMED, LLC NIHON KOHDEN NKV-330 VENTILATOR SYSTEM; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number NKV-330
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Unspecified Respiratory Problem (4464)
Date of Event 04/15/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation has been completed.The device log data analyses indicate that there was no ventilator shutdown or any similar event.Delivered flow was maintained throughout the ventilation period from the start of ventilation until the end of ventilation, indicating that ventilation continued.The ventilator performed as designed with no indication of malfunction.Refer to the attached failure investigation summary report for detailed findings.
 
Event or Problem Description
It was reported that the respiratory therapist (rt) was adjusting the patient interface to achieve an adequate mask seal.The ventilator was reported as ¿not working¿ and appeared to shut off during use.No waveforms were observed on the device display at the time of the reported event.The patient was subsequently intubated and transitioned to an alternate ventilator.No other harm, severe injury, or death was reported.The device log data analyses performed by nihon kohden orangemed indicated there was no ventilator shutdown or any similar event.Delivered flow was maintained throughout the ventilation period from the start of ventilation until the end of ventilation, indicating that ventilation continued.Nihon kohden orangemed concluded that the ventilator performed as designed with no indication of malfunction.

Brand Name
NIHON KOHDEN NKV-330 VENTILATOR SYSTEM
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
NIHON KOHDEN ORANGEMED, LLC
1800 e. wilshire ave.
santa ana CA 92705
Manufacturer (Section G)
NIHON KOHEN ORANGEMED, LLC
1800 e. wilshire ave.
santa ana CA 92705
Manufacturer Contact
sheryl higgins
1800 e. wilshire ave.
santa ana, CA 92705
949502644
MDR Report Key25138053
Report Number3014631252-2026-00033
Device Sequence Number9453886
Product Code MNT
UDI-Device Identifier00843685100043
UDI-Public(01)00843685100043(11)260203
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K213521
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNKV-330
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/11/2026
Supplement Report FDA Received Date05/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/03/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age72 YR
Patient SexMale
Patient Weight65 KG